# SDR CALA2014110792660

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 67,900 hours, 25,754 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS FAILED TEST.  FAULTS ATA 33-51-38 BATTERY FED LT.  RESET FWD CHARGING UNIT & SYS TESTED GOOD IAW MM 33-51-00.
